# SDR SWIA200413982

- Difficulty date: October 15, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 3,185 hours, 2,860 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Part number: 8004301
- Part serial: A576
- Condition: Malfunctioned
- Location: Unit-Skew
- Part time: 1,620 hours, 1,438 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: D

## Discrepancy

FLAPS DEGRADED WHEN FLAPS SELECTED TO TAKEOFF SETTING.  FLAPS DEGRADED STATUS MESSAGE.  REMOVED AND REPLACED SKEW DETECTION UNIT IAW CHAPTER 27-51-15 CRJ MM.  OPERATIONAL CHECK GOOD.
